# SDR SWIA201023996

- Difficulty date: April 7, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 30,230 hours, 42,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR VERY DIFFICULT TO OPEN AND CLOSE.  (FLT 6191)  CLEANED AND LUBED DOOR MECHANISM.
